# SDR QXEA2012022000175

- Difficulty date: February 16, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 25,196 hours, 26,162 cycles
- System (JASC): 2610 · Detection System
- Part: Warning Light
- Condition: False Activation
- Location: Apu Fire Bottle
- Stage of operation: UK
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INTERMITTENT, BOTTLE LOW, CAUTION LIGHT ON FIRE PANEL (APU) RESULTS IN MASTER WARNING AND CHECK FIRE DETECT WARNINGS.   REMOVED JUMPER AND RECONNECTED CONNECTOR 2600-P26 TO ADP.  COULD NOT DUPLICATE FAULT.  R & R APU FIRE EXTINGUISHER AS A PRECAUTIONARY MEASURE IAW AMM TASKS 26-23-01-000-801 AND 26-23-01-400-801.  OPS TEST GOOD. RETURNED TO SERVICE.
